# SDR SWIA202053834

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE NOTED ON LT LOWER TRANSCOWL HINGE BEAM.  C-CHECK RO 11/3/2020.  REPAIRED CHAFE DAMAGE, REF MHIRJ REO.  COMPLIED WITH SKYWEST TASK CARD.
